Successive method for general multiple linear-quadratic control problem in discrete time

Li-Zhi Liao, Duan Li

Research output: Contribution to journalJournal articlepeer-review

10 Citations (Scopus)
18 Downloads (Pure)

Abstract

A successive method is proposed in this note for the general multiple linear-quadratic control problem in discrete time. A family of auxiliary parametric linear-quadratic control problems is constructed such that its solution sequence converges to the optimal solution of the original problem. Theoretical analysis for the computational procedure and global convergence of the successive method is provided. The successive method utilizes the special structure of the problem, thus being computationally efficient and being able to furnish a closed-loop optimal control law.

Original languageEnglish
Pages (from-to)1380-1385
Number of pages6
JournalIEEE Transactions on Automatic Control
Volume45
Issue number7
DOIs
Publication statusPublished - Jul 2000

Scopus Subject Areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Cite this